DOI QR코드

DOI QR Code

GRADED w-NOETHERIAN MODULES OVER GRADED RINGS

  • Wu, Xiaoying (School of Mathematics and Science Sichuan Normal University)
  • Received : 2019.11.10
  • Accepted : 2020.07.09
  • Published : 2020.09.30

Abstract

In this paper, we study the basic theory of the category of graded w-Noetherian modules over a graded ring R. Some elementary concepts, such as w-envelope of graded modules, graded w-Noetherian rings and so on, are introduced. It is shown that: (1) A graded domain R is graded w-Noetherian if and only if Rg𝔪 is a graded Noetherian ring for any gr-maximal w-ideal m of R, and there are only finite numbers of gr-maximal w-ideals including a for any nonzero homogeneous element a. (2) Let R be a strongly graded ring. Then R is a graded w-Noetherian ring if and only if Re is a w-Noetherian ring. (3) Let R be a graded w-Noetherian domain and let a ∈ R be a homogeneous element. Suppose 𝖕 is a minimal graded prime ideal of (a). Then the graded height of the graded prime ideal 𝖕 is at most 1.

References

  1. D. F. Anderson, Graded Krull domains, Comm. Algebra 7 (1979), no. 1, 79-106. https://doi.org/10.1080/00927877908822334
  2. D. D. Anderson and D. F. Anderson, Divisibility properties of graded domains, Canadian J. Math. 34 (1982), no. 1, 196-215. https://doi.org/10.4153/CJM-1982-013-3
  3. D. D. Anderson and D. F. Anderson, Divisorial ideals and invertible ideals in a graded integral domain, J. Algebra 76 (1982), no. 2, 549-569. https://doi.org/10.1016/0021-8693(82)90232-0
  4. S. E. Atani and U. Tekir, On the graded primary avoidance theorem, Chiang Mai J. Sci. 34 (2007), no. 2, 161-164.
  5. W. Fanggui and R. L. McCasland, On strong Mori domains, J. Pure Appl. Algebra 135 (1999), no. 2, 155-165. https://doi.org/10.1016/S0022-4049(97)00150-3
  6. S. Goto and K. Watanabe, On graded rings. I, J. Math. Soc. Japan 30 (1978), no. 2, 179-213. https://doi.org/10.2969/jmsj/03020179
  7. S. Goto and K. Watanabe, On graded rings. II. (Zn-graded rings), Tokyo J. Math. 1 (1978), no. 2, 237-261. https://doi.org/10.3836/tjm/1270216496
  8. S. Goto and K. Yamagishi, Finite generation of Noetherian graded rings, Proc. Amer. Math. Soc. 89 (1983), no. 1, 41-44. https://doi.org/10.2307/2045060
  9. W. Heinzer, On Krull overrings of a Noetherian domain, Proc. Amer. Math. Soc. 22 (1969), 217-222. https://doi.org/10.2307/2036956
  10. Z. Huang, On the grade of modules over Noetherian rings, Comm. Algebra 36 (2008), no. 10, 3616-3631. https://doi.org/10.1080/00927870802157756
  11. Y. Kamoi, Noetherian rings graded by an abelian group, Tokyo J. Math. 18 (1995), no. 1, 31-48. https://doi.org/10.3836/tjm/1270043606
  12. I. Kaplansky, Commutative Rings, revised edition, The University of Chicago Press, Chicago, IL, 1974.
  13. C. Nastasescu and F. van Oystaeyen, Graded Ring Theory, North-Holland Mathematical Library, 28, North-Holland Publishing Co., Amsterdam, 1982.
  14. C. Nastasescu and F. van Oystaeyen, Methods of graded rings, Lecture Notes in Mathematics, 1836, Springer-Verlag, Berlin, 2004. https://doi.org/10.1007/b94904
  15. J. Nishimura, Note on integral closures of a Noetherian integral domain, J. Math. Kyoto Univ. 16 (1976), no. 1, 117-122. https://doi.org/10.1215/kjm/1250522963
  16. M. H. Park, Integral closure of graded integral domains, Comm. Algebra 35 (2007), no. 12, 3965-3978. https://doi.org/10.1080/00927870701509511
  17. C. H. Park and M. H. Park, Integral closure of a graded Noetherian domain, J. Korean Math. Soc. 48 (2011), no. 3, 449-464. https://doi.org/10.4134/JKMS.2011.48.3.449
  18. M. Refai, Augmented Noetherian graded modules, Turkish J. Math. 23 (1999), no. 3, 355-360.
  19. F. Wang and H. Kim, Foundations of commutative rings and their modules, Algebra and Applications, 22, Springer, Singapore, 2016. https://doi.org/10.1007/978-981-10-3337-7
  20. X. Y.Wu, F. G.Wang, and C. M. Lang, Graded w-modules over graded rings, J. Sichuan Normal Univ. 4 (2019), 450-459.
  21. X. Y. Wu, F. G. Wang, and Y. J. Xie, Graded Matlis cotorsion modules and graded Matlis domain, J. Heilongjiang Univ. 36 (2019), 253-261.
  22. H. Yin and F. Wang, The principal ideal theorem for w-Noetherian rings, Studia Sci. Math. Hungar. 53 (2016), no. 4, 525-531. https://doi.org/10.1556/012.2016.53.4.1349
  23. H. Yin, F. Wang, X. Zhu, and Y. Chen, w-modules over commutative rings, J. Korean Math. Soc. 48 (2011), no. 1, 207-222. https://doi.org/10.4134/JKMS.2011.48.1.207
  24. A. Yousefian Darani, Graded primal submodules of graded modules, J. Korean Math. Soc. 48 (2011), no. 5, 927-938. https://doi.org/10.4134/JKMS.2011.48.5.927